Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Applications of the transfer to stable homotopy theory


Authors: Daniel S. Kahn and Stewart B. Priddy
Journal: Bull. Amer. Math. Soc. 78 (1972), 981-987
MSC (1970): Primary 55B20, 55E45; Secondary 21J05, 55B15
DOI: https://doi.org/10.1090/S0002-9904-1972-13076-3
MathSciNet review: 0309109
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Atiyah, Characters and cohomology of finite groups, Inst. Hautes Ètudes Sci. Publ. Math. No. 9 (1961), 23-64. MR 26 #6228. MR 148722
  • 2. M. Barratt and P. J. Eccles, On a theorem of D. S. Kahn's, University of Manchester (mimeograph).
  • 3. M. Barratt, D. Kahn and S. Priddy, On ΩS, Proc. Sympos. Pure Math., vol. 22, Amer. Math. Soc., Providence, R. I., 1971.
  • 4. E. Dyer and R. Lashof, Homology of iterated loop spaces, Amer. J. Math. 84 (1962), 35-88. MR 25 #4523. MR 141112
  • 5. A. Dold, Decomposition theorems for S(n)-complexes, Ann. of Math. (2) 75 (1962), 8-16. MR 25 #569. MR 137113
  • 6. B. Eckmann, On complexes with operators, Proc. Nat. Acad. Sci. U.S.A. 39 (1953), 35-42. MR 15, 459. MR 58976
  • 7. L. Evens, Steenrod operations and transfer, Proc. Amer. Math. Soc. 19 (1968), 1387-1388. MR 38 # 1669. MR 233347
  • 8. L. Evens, A generalization of the transfer map in the cohomology of groups, Trans. Amer. Math. Soc. 108 (1963), 54-65. MR 27 #3686. MR 153725
  • 9. M. Mahowald, The metastable homotopy of S, Amer. Math. Soc. Memoir No. 72 (1967). MR 38 #5216. MR 236923
  • 10. J. P. May, Categories of spectra and infinite loop spaces, Category Theory, Homology Theory and their Applications, (Battelle Institute Conference, Seattle, Wash., 1968), vol. III, Springer, Berlin, 1969, pp. 448-479. MR 40 #2073. MR 248823
  • 11. M. Nakaoka, Decomposition theorem for homology groups of symmetric groups, Ann. of Math. (2) 71 (1960), 16-42. MR 22 # 2989. MR 112134
  • 12. D. Quillen, The Adams conjecture, Topology 10 (1970), 67-80. MR 43 # 5525. MR 279804
  • 13. G. Segal, Homotopy-everything H-spaces (preprint). MR 33342
  • 14. G. Whitehead, Recent advances in homotopy theory, Regional Conference Series in Math., no. 5, Amer. Math. Soc., Providence, R. I., 1970. MR 309097

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55B20, 55E45, 21J05, 55B15

Retrieve articles in all journals with MSC (1970): 55B20, 55E45, 21J05, 55B15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-13076-3

American Mathematical Society